# SDR SWIA200515463

- Difficulty date: August 22, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 8,650 hours, 6,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR, LEFT SIDE EMERGENCY LIGHT INOPERATIVE.  INSTALLED A NEW FLOOR LEVEL POWER STRIP IN THE AFT POSITION.  OPERATIONAL CHECK GOOD.
